# SDR LR7A2024062003419

- Difficulty date: June 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,657 hours, 10,045 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Pulled
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 INSPECTION FOUND MULTIPLE RIVETS PULLED THROUGH THE SKIN ON UPPER FLAP SURFACE AROUND RH OUTBOARD FLAP TRACK CARRIAGE   / REPAIRED IAW ERO 5750ERO3697  MEA 382-57-24-126
